RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 28, Issue 4  


Module of all functions over the ring of continuous functions
E. M. Vechtomov
481
Morita contexts and torsions of modules
A. I. Kashu
491
Expansions in products of solutions of two Dirac systems
V. S. Gerdjikov, E. Kh. Khristov
501
Dependence of the rate of convergence of Gronwall polynomials on the properties of the mapping function
L. V. Matveeva
513
Determination of the coefficients of a $t$-hyperbolic system
S. P. Belinskii, V. G. Romanov
525
A problem with directional derivative for degenerate parabolic equation
M. I. Matiichuk, I. D. Pukal'skii
533
Formulas for the distribution of eigenvalues of nonsemibounded Sturm–Liouville operators
Kh. Kh. Murtazin, Ya. T. Sultanaev
545
A global solution of certain nonlinear hyperbolic equations
V. P. Pikulin
555
Variability of all solutions of linear differential equations of odd order
T. A. Chanturiya
565
Equivalence of uniform continuity of the metric projection and the $\nu$-projection
V. I. Berdyshev
571
A Steiner problem on finite sets
V. Ya. Burdyuk, N. G. Novikova
583
Description of the canonical coefficients of the restriction of a quadratic form to a subspace of finite codimension
V. V. Vlasov
589
Behavior of the connectedness of a random $G_{n,1/2}$ graph
A. S. Ambrosimov
599
Hereditarily plumed spaces
E. G. Pytkeev
603
A criterion for strong relative stability of random walk on the line
A. I. Martikainen
619
Estimation in sampling from a finite population
G. I. Ivchenko, E. E. Timonina
623
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019